# SDR CA010629029

- Difficulty date: May 18, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,205 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 9789601090
- Condition: Worn
- Location: Generator
- Part time: 370 hours, 241 cycles
- Component: Generator, 5243212158
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) #2 GENERATOR FAIL LIGHT CAME ON DURING FLIGHT. AN INSPECTION OF THE BRUSHES SHOWED ONE TO HAVE SUFFERED SIGNS OF ARCING.
